The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (149 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 23, Issue 3, 2004, pp. 631–640
DOI: 10.4171/ZAA/1214

Published online: 2004-09-30

Boundary Data Smoothness for Solutions of Three Point Boundary Value Problems for Second Order Ordinary Differential Equations

Johnny Henderson[1] and Christopher C. Tisdell[2]

(1) Baylor University, Waco, United States
(2) University of New South Wales, Sydney, Australia

Under certain conditions, solutions of the boundary value problem, $y'' = f(x,y,y')$, $a < x < b$, $y(x_1) = y_1$, $y(x_3) - y(x_2) = y_2$, $a< x_1 < x_2 < x_3 < b$, are differentiated with respect to the boundary conditions.

Keywords: Boundary value problem, ordinary differential equation

Henderson Johnny, Tisdell Christopher: Boundary Data Smoothness for Solutions of Three Point Boundary Value Problems for Second Order Ordinary Differential Equations. Z. Anal. Anwend. 23 (2004), 631-640. doi: 10.4171/ZAA/1214